兰州大学机构库

Browse/Search Results:  1-10 of 67 Help

Selected(0)Clear Items/Page:    Sort:
Traveling waves in a nonlocal dispersal population model with age-structure 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 15, 页码: 5030-5047
Authors:  Zhang, GB;  Zhang, GB (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(321Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Super-subsolution  Schauder's fixed point theorem  Age-structure  
Oscillatory waves in reaction-diffusion equations with nonlocal delay and crossing-monostability 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2009, 卷号: 10, 期号: 5, 页码: 3141-3151
Authors:  Wu, SL;  Li, WT(李万同);  Liu, SY;  Wu, SL (reprint author), Xidian Univ, Dept Appl Math, Xian 710071, Shaanxi, Peoples R China.
Adobe PDF(670Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equations  Crossing-monostability  Periodic traveling wave solutions  Non-local delays  Schauder's fixed point theorem  Hopf bifurcation theorem  
Traveling Wave Solutions for Delayed Reaction-Diffusion Systems and Applications to Diffusive Lotka-Volterra Competition Models with Distributed Delays 期刊论文
Journal of Dynamics and Differential Equations, 2014, 卷号: 26, 期号: 3, 页码: 583-605
Authors:  Lin, G(林国);  Ruan, SG;  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(908Kb)  |  Favorite  |    Submit date:2015/12/16
Nonmonotone traveling wave solutions  Contracting rectangle  Invariant region  Generalized upper and lower solutions  
Positive solutions of singular p-Laplacian BVPs with sign changing nonlinearity on time scales 期刊论文
MATH COMPUT MODEL, 2008, 卷号: 48, 期号: 5-6, 页码: 845-858
Authors:  Su, YH;  Li, WT(李万同);  Sun, HR(孙红蕊);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(339Kb)  |  Favorite  |    Submit date:2015/12/16
time scales  boundary value problem  positive solution  p-Laplacian  upper and lower solutions  
Existence of travelling wave solutions in delayed reaction-diffusion systems with applications to diffusion-competition systems 期刊论文
NONLINEARITY, 2006, 卷号: 19, 期号: 6, 页码: 1253-1273
Authors:  Li, WT(李万同);  Lin, G(林国);  Ruan, SG;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(346Kb)  |  Favorite  |    Submit date:2015/12/16
Classifications and existence criteria for positive solutions of systems of nonlinear differential equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 卷号: 298, 期号: 2, 页码: 446-462
Authors:  Li, WT(李万同);  Yang, XJ;  Li, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(142Kb)  |  Favorite  |    Submit date:2015/12/16
nonlinear differential systems  positive solutions  classification scheme  existence  fixed point theorems  
Invasion traveling wave solutions of a predator-prey system 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2014, 卷号: 96, 页码: 47-58
Authors:  Lin, G(林国);  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(433Kb)  |  Favorite  |    Submit date:2015/12/16
Comparison principle  Asymptotic speed of spreading  Intra-specific conflictions  Minimal wave speed  
Travelling wave fronts in nonlocal delayed reaction-diffusion systems and applications 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2009, 卷号: 60, 期号: 3, 页码: 377-392
Authors:  Pan, SX;  Li, WT(李万同);  Lin, G(林国);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(241Kb)  |  Favorite  |    Submit date:2015/12/16
Travelling wave front  nonlocality  minimal wave speed  
Existence of mild solutions for abstract mixed type semilinear evolution equations 期刊论文
Turkish Journal of Mathematics, 2011, 卷号: 35, 期号: 3, 页码: 457-472
Authors:  Shi, HB;  Li, WT(李万同);  Sun, HR(孙红蕊);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(225Kb)  |  Favorite  |    Submit date:2015/12/16
Semilinear Evolution Equation  Convex-power Condensing Operator  Fixed Point Theorem  c(0)-semigroup  Measure Of Noncompactness  
Traveling fronts in monostable equations with nonlocal delayed effects 期刊论文
Journal of Dynamics and Differential Equations, 2008, 卷号: 20, 期号: 3, 页码: 573-607
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Ruan, SG (reprint author), Univ Miami, Dept Math, POB 249085, Coral Gables, FL 33124 USA.
Adobe PDF(436Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  nonlocal reaction-diffusion equation  delay  monostable equation